# SDR SWIA2019122747136

- Difficulty date: November 19, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 36,311 hours, 26,163 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GALLEY NR 2 FLOOR MOUNTS ATTACHED TO SEAT TRACK CORRODED.    REPLACED THE FLOOR MOUNTS ON SEAT TRACK IAW SRM.
